Can low thiamine levels cause these symptoms?
For the past 6 months I been experiencing all these symptoms listed below.
I did a bunch of blood work and everything came back normal.
Did MRI/CT scan. Ecocardiogram. You name it!
The only abnormal things were.
and I got a low Thiamine level.. It is not VERY low, but low enough that I should take supplements.To me it does not make sense that this can be the cause of all these symptoms. These symptoms are effecting my daily living..
*Irregular heart beat ... from 110-180.... it is higher when I stand.orthostatic intolerance
*shortness of breath
*bones cracking (every bones in my body started to crack.. back just by moving, neck.. you name it)
*neck/lower back pain
*pains that feels like needles going through my skin
*** MUSCLE TWITCHING ALL THE TIME ALL OVER MY BODY, especially hands and legs.
and many more symptoms
Thiamin deficiency can be caused from drug/supplement interactions, such as diuretics, phenytoin, or Vitamin B-complex vitamin supplementation. People with renal failure, who are on peritoneal dialysis, need thiamin as well as the elderly and people with a history of alcohol abuse. The symptoms of thiamin deficiency, called Beriberi, maybe peripheral neuropathy, muscle atrophy, and/or cardiovascular issues. The RDA for women is 1.1mg supplementation, however, it is found in our foods. Meat (pork, chicken, and beef), legumes, whole grains and seeds are the best sources of thiamin. Suggest you see your MD if your symptoms do not decrease with supplementation.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.